MAUDE Adverse Event Report: MICROVENTION, INC. HYDROFRAME 10 ADVANCED; VASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. HYDROFRAME 10 ADVANCED; VASCULAR EMBOLIZATION DEVICE
Model Number 100415HFRM-V-A2
Medical Device Problem Codes Stretched (1601); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 05/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was implanted in the patient and not returned to the manufacturer for evaluation.Therefore, the alleged product issue could not be confirmed.The instructions for use (ifu) identifies premature coil detachment and clot formation as potential complications associated with use of the device.
 
Event or Problem Description
It was reported that during a treatment of an mca aneurysm, the coil stretched during positioning and detached from the delivery pusher.Thrombus formation was reported.Tirofiban was administered and the thrombus was lysed.No patient harm was reported.The patient is reported to be "well off.".
 
Additional Manufacturer Narrative
Additional information received indicating that during implantation procedure, a small part of the coil end was protruding in the parent vessel and was pushed inside the aneurysm.

Brand Name
HYDROFRAME 10 ADVANCED
Common Device Name
VASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key12029071
Report Number2032493-2021-00242
Device Sequence Number16991328
Product Code KRD
UDI-Device Identifier00816777026217
UDI-Public(01)00816777026217(11)200702(17)250630(10)2007025PF
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K161367
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model Number100415HFRM-V-A2
Device Catalogue Number100415HFRM-V
Device Lot Number2007025PF
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/20/2021
Supplement Date Received by Manufacturer06/22/2021
Initial Report FDA Received Date06/18/2021
Supplement Report FDA Received Date07/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;